MAUDE Adverse Event Report: COVIDIEN LP COOL-TIP SINGLE ELEC 15CM X 3CM KIT; COOL-TIP RF ABLATION SINGLE ELECTRODE KIT

COVIDIEN LP COOL-TIP SINGLE ELEC 15CM X 3CM KIT; COOL-TIP RF ABLATION SINGLE ELECTRODE KIT
Model Number ACT1530
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Covidien reference #:(b)(4).Date of initial report: 09 mar 2017.This complaint is part of a retrospective review as part of a remediation related to capa (b)(4).Medtronic¿s investigation found that the device did not read the temperature properly.The investigation identified the root cause to be inadequate solder joint between the device¿s thermocouple and inner tube.Corrective action has been issued for this failure.All identified corrective actions have been implemented including retraining of the operators on the soldering process, revalidation of the soldering process, the addition of a new electrical resistance tester, and revalidation of the thermocouple test process.
 
Event or Problem Description
The customer reported that the electrode did not work, there was no show measurement of temperature.A new device was used to complete the procedure.No patient harm.

Brand Name
COOL-TIP SINGLE ELEC 15CM X 3CM KIT
Common Device Name
COOL-TIP RF ABLATION SINGLE ELECTRODE KIT
Manufacturer (Section D)
COVIDIEN LP
5920 longbow drive
boulder CO 80301
MDR Report Key6391025
Report Number1717344-2017-00264
Device Sequence Number500969
Product Code NEY
UDI-Device Identifier10884524001203
UDI-Public0110884524001203171804011051040035X
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K053290
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACT1530
Device Catalogue NumberACT1530
Device Lot Number51040035X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/26/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2017
Initial Report FDA Received Date03/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1